# SDR SWIA201436458

- Difficulty date: February 22, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 28,621 hours, 17,371 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR LEVER SELECTED UP.  GEAR DISAGREE WARNING, WOW INPUT & STEERING INOPERATIVE CAUTION, PROX SYS FAULT 2 STATUS.  GEAR INDICATIONS REMAINED DOWN & LOCKED.  COMPLETED QRH, AFTER LANDING STEERING WOULD NOT RESET.  FLT 5506 REPLACED NLG WOW SENSOR & TARGET.  PERFORMED OPERATIONAL CHECK OF LG EXTENSION & RETRACTING IAW AMM, ALSO PERFORMED NWS OPERATIONAL CHECK IAW AMM.
